RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Constr. Approx., 2015, Volume 41, Issue 3, Pages 385–423 (Mi conap2)  

This article is cited in 2 scientific papers (total in 2 papers)

Classical-quantum correspondence and functional relations for Painlevé equations

A. Zabrodina, A. Zotovbcd

a International Laboratory of Representation Theory and Mathematical Physics, National Research University Higher School of Economics, 20 Myasnitskaya Ulitsa, 101000, Moscow, Russia
b MIPT, Inststitutskii per. 9, 141700, Dolgoprudny, Moscow Region, Russia
c Steklov Mathematical Institute, RAS, 8 Gubkina str., 119991, Moscow, Russia
d ITEP, Bol. Cheremushkinskaya str. 25, 117259, Moscow, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 8207
NSh-3349.2012.2
MK-1646.2011.1
Russian Foundation for Basic Research 11-02-01220
12-02-91052-CNRS
12-02-92108-JSPS
12-01-00482
12-01-33071 mol_a_ved
Dynasty Foundation
The work was supported in part by Ministry of Science and Education of Russian Federation under contract 8207. The work of A. Zabrodin was also supported in part by RFBR Grant 11-02-01220, by joint RFBR Grants 12-02-91052-CNRS, 12-02-92108-JSPS, by Grant NSh-3349.2012.2 for support of leading scientific schools. The work of A. Zotov was also supported in part by RFBR-12-01-00482, RFBR-12-01-33071 mol_a_ved, by the Russian President fund MK-1646.2011.1 and by the "Dynasty" fund.


DOI: https://doi.org/10.1007/s00365-015-9284-4


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/conap2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Levin, M. A. Olshanetsky, A. V. Zotov, “Quantum Baxter–Belavin $R$-matrices and multidimensional Lax pairs for Painlevé VI”, Theoret. and Math. Phys., 184:1 (2015), 924–939  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. D. P. Novikov, B. I. Suleimanov, ““Quantization” of an isomonodromic Hamiltonian Garnier system with two degrees of freedom”, Theoret. and Math. Phys., 187:1 (2016), 479–496  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019